# SDR ASOA01239

- Difficulty date: November 11, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120231
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 12005744017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, CORROSION WAS DISCOVERED ON STRINGER 20 RIGHT BETWEEN FRAMES 14 AND 15.  MAINTENANCE REMOVED CORROSION IAW CPM 51-14-00.  THE DAMAGED SECTION OF THE STRINGER WAS REMOVED.  A NEW SECTION OF STRINGER WAS CUT AND DRILLED IAW SRM 51-40-00.  (M)
